# SDR CA080402019

- Difficulty date: April 1, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

THE CREW HEARD A LOUD NOISE ACCOMPANIED BY AN AIRCRAFT YAW.  UPON POWER REDUCTION, THE ENGINE SHUT DOWN BY ITSELF.  INITIAL INVESTIGATION REVEALS SEVERE INTERNAL ENGINE DAMAGE.  THE ENGINE WILL BE INVESTIGATED AND UPDATES WILL BE PROVIDED. (TC NR 20080402019)
